Jump to content
CrazyBoards.org

Recommended Posts

Anyone taking Viibryd especially males?

Looking to switch from Trintellix as its not working well. 
Also trying to stay away from any male sexual side effects.

Share this post


Link to post
Share on other sites

I’m not male, but I took Viibryd for a while. I’m very sensitive to sexual side effects, and Viibryd was not bad. My libido was fine and I could orgasm.

Share this post


Link to post
Share on other sites
Posted (edited)

Is there a reason that you stopped taking Viibryd? Did it give you any energy? On Trintellix I’m tired all the time. 

Edited by mike218

Share this post


Link to post
Share on other sites

I stopped taking it because it wasn’t really working well enough on my depression to justify the stomach problems it eventually caused.

Share this post


Link to post
Share on other sites

I took Viibryd before several times. No sexual side effects to speak of, but like @Gearhead said, I found all times I took it that it just wasn't strong enough for my depression; however, I was lucky enough not to have the infamous stomach problems it tends to cause.

I could make other suggestions but I don't know what all else you've taken.

Share this post


Link to post
Share on other sites

Is Viibryd stronger then Trintellix? I need something strong with minimal Sexual side effects and up lifting. Trying to figure out what makes me tired also Trintellix, abilify or Gabapentin. I take Trintellix 20mg each morning, Gabapentin 600mg and abilify 2mg at bed time. 🤷🏻‍♂️

Share this post


Link to post
Share on other sites

Gabapentin can make some people feel completely spacey and sleepy—but obviously not everyone reacts the same. Just makes me suspicious of it, but you’d probably want to factor that in before you decide what to change. 

Share this post


Link to post
Share on other sites
Posted (edited)
On 6/8/2020 at 12:51 PM, mike218 said:

 I need something strong with minimal Sexual side effects and up lifting. 

If you haven't tried Wellbutrin (bupropion), you could ask your doc about it.....It tends to be activating for most people, and also for most has little to no sexual side effects.........Don't know what your diagnosis is, but Wellbutrin can cause increased anxiety in some people.

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...